# SDR SWAA2023032420430

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 48,017 hours, 24,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD EMERGENCY LIGHTING BATTERY PACK WILL NOT CHARGE.<[01] REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.
